Rocky Mountain Journal of Mathematics

Convolution and the Fourier-Wiener Transform on Abstract Wiener Space

Il Yoo

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 4 (1995), 1577-1587.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072163

Digital Object Identifier
doi:10.1216/rmjm/1181072163

Mathematical Reviews number (MathSciNet)
MR1371356

Zentralblatt MATH identifier
0855.28006

Subjects
Primary: 28c20

Keywords
Abstract Wiener space Fourier-Wiener transform convolution

Citation

Yoo, Il. Convolution and the Fourier-Wiener Transform on Abstract Wiener Space. Rocky Mountain J. Math. 25 (1995), no. 4, 1577--1587. doi:10.1216/rmjm/1181072163. https://projecteuclid.org/euclid.rmjm/1181072163


Export citation

References

  • R.H. Cameron, Some examples of Fourier-Wiener transforms of analytic functionals, Duke Math. J. 12 (1945), 485-488.
  • R.H. Cameron and W.T. Martin, Fourier-Wiener transforms of analytic functionals, Duke Math. J. 12 (1945), 489-507.
  • R.H. Cameron and D.A. Storvick, An $L_2$-analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), 1-30.
  • H.C. Finlayson, Measurability of norm proved by Haar functions, Proc. Amer. Math. Soc. 53 (1975), 334-336.
  • B.A. Fuks, Introduction to the theory of analytic functions of several complex variables, Amer. Math. Soc., Providence, RI, 1963.
  • L. Gross, Abstract Wiener space, Proc. Fifth Berkeley Sympos. Math. Stat. Prob. 2 (1965), 31-42.
  • F. Hartogs, Zur Theorie der Analytischen Funktionen Mehrerer Unabhangiger Veranderlichen, Math. Ann. 62 (1906), 1-88.
  • G.W. Johnson and D.L. Skoug, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), 103-127.
  • J. Kuelbs, Abstract Wiener spaces and applications to analysis, Pacific J. Math. 31 (1969), 433-450.
  • H.H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Math. 463, Springer-Verlag, Berlin, Heidelberg, New York (1975).
  • Y.J. Lee, Applications of the Fourier-Wiener transform to differential equations on infinite dimensional spaces I, Trans. Amer. Math. Soc. 262 (1980), 259-283.
  • --------, Integral transforms of analytic functions on abstract Wiener spaces, J. Funct. Anal. 47 (1982), 153-164.
  • J. Yeh, Convolution in Fourier-Wiener transform, Pacific J. Math. 15 (1965), 731-738.